# SDR AALA202211157669

- Difficulty date: October 28, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: D5311262200000
- Condition: Corroded
- Location: Frm 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR BEAM RETAINER BETWEEN FR 12 AND FR 16 AT -Y81. MAINTENANCE REPLACED FLOOR BEAM ASSEMBLY PER SRM 51-72-11.
